# SDR CA970505001

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890031
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE PILOT NOTICED THE #1 ENGINE OIL PRESSURE READING ZERO, NO CAUTION LIGHT ILLUMINATION AND ALL OTHER PARAMETERS READING NORMAL. AIRCRAFT RETURNED TO BASE. POST FLIGHT INVESTIGATION FOUND THE OIL PRESSURE TRANSDUCER TO BE FAULTY. THE OIL PRESSURE TRANSDUCER WAS REPLACED AND GROUND RUN SERVICEABLE.
